# SDR AALA202511033958

- Difficulty date: September 10, 2025
- Submitted: November 4, 2025
- Operation: Air carrier
- Aircraft: N765US
- Make and model: Airbus A319-112
- Aircraft serial: 1371
- Aircraft time: 63,702 hours, 40,336 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347209000300
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION FLOOR BEAM -Y765 LOC. AT LEVEL FR66 AT AFT GALLEY AREA MEASURES ARE: L= 0.574 INCH, W= 0.468 INCH, D:0.010 INCH. MAINTENANCE REPLACED FLOOR BEAM-Y765 LOC. BTW 64 TO FR66 AFT GALLEY AREA IAW A319 SRM 51-42-11-801, A319 SRM 51-72-11-911-001, DWG D53472815 AND D53472832.
